Juvederm Ultra Plus lip Filler went WRONG. I've been in a lot of pain for 3 days. Need fix ASAP! (photos)

I've had perlane and Juvederm ultra fillers in my lips for 9 months.I tried a new clinic and juvederm ultra plus 1st time and went in on 10/5. The NP didn't use the same injection style as my usual person.She filled my top lip ok. On the bottom I want the pout to be more in the middle so she massaged the gel trying to move it to the middle from both sides then a bruise formed right away. it looked horrible right away. She said the filler flipped when she massaged it. she dissolved some of it.

Doctor Answers 2

Bruising and Swelling after Lip Injection

I would not worry. Bruising and swelling of the lips is very common after injection. Swelling can last a few days after treatment as bruising can last 7-10 days. Icing the area can help reduce swelling. Please contact your treating physician if the swelling does not go down or gets worse.

Summit Emergency Medicine Physician
5.0 out of 5 stars 20 reviews

Lip filler with bruising

I don't see anything at this point that looks worrisome. Bruising can occur with all fillers, especially in the lip. "The filler flipped" sends me the message that this provider is not the most experienced because this is not a possible outcome or a very descriptive term regarding filler. If you have any doubts, see another provider.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 26 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.